Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




8 Publications

2020 | Preprint | IST-REx-ID: 8682 | OA
The Hasse principle for random Fano hypersurfaces
T.D. Browning, P.L. Boudec, W. Sawin, ArXiv (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8742 | OA
The geometric sieve for quadrics
T.D. Browning, R. Heath-Brown, Forum Mathematicum (2020).
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 179 | OA
Density of rational points on a quadric bundle in ℙ3×ℙ3
T.D. Browning, R. Heath Brown, Duke Mathematical Journal 169 (2020) 3099–3165.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 177 | OA
A geometric version of the circle method
T.D. Browning, W. Sawin, Annals of Mathematics 191 (2020) 893–948.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6310 | OA
Counting rational points on biquadratic hypersurfaces
T.D. Browning, L.Q. Hu, Advances in Mathematics 349 (2019) 920–940.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6620 | OA
On a certain non-split cubic surface
R. De La Bretèche, K.N. Destagnol, J. Liu, J. Wu, Y. Zhao, Science China Mathematics 62 (2019) 2435–2446.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 175 | OA
Sieving rational points on varieties
T.D. Browning, D. Loughran, Transactions of the American Mathematical Society 371 (2019) 5757–5785.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6835 | OA
Rational points and prime values of polynomials in moderately many variables
K.N. Destagnol, E. Sofos, Bulletin Des Sciences Mathematiques 156 (2019).
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Display / Sort

Citation Style: Default

Export / Embed